# SDR SWAA2020032331754

- Difficulty date: March 15, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 72,623 hours, 42,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B TRAILING UPPER PANEL FOUND CRACKED INTERCOASTED BESIDE FIXED TRAILING EDGE DEFECTION CONTROL RIB / REMOVED AND REPLACED RT WING I/B FIXED TRAILING EDGE PANEL INTERCOASTAL BESIDE FIXED TRAILING EDGE REF SRM 51-40-00 REF SA-M 326 - A1073133
